Graded Lie Algebras of depth one.

Rikard Bogvad; Carl Jacobsson

Manuscripta mathematica (1990)

  • Volume: 66, Issue: 2, page 153-160
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Bogvad, Rikard, and Jacobsson, Carl. "Graded Lie Algebras of depth one.." Manuscripta mathematica 66.2 (1990): 153-160. <>.

author = {Bogvad, Rikard, Jacobsson, Carl},
journal = {Manuscripta mathematica},
keywords = {free Lie subalgebra; rational homotopy Lie algebra; category},
number = {2},
pages = {153-160},
title = {Graded Lie Algebras of depth one.},
url = {},
volume = {66},
year = {1990},

AU - Bogvad, Rikard
AU - Jacobsson, Carl
TI - Graded Lie Algebras of depth one.
JO - Manuscripta mathematica
PY - 1990
VL - 66
IS - 2
SP - 153
EP - 160
KW - free Lie subalgebra; rational homotopy Lie algebra; category
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.